# SDR UPS04442815

- Difficulty date: July 13, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A1S13010050IN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  L1 DOOR AFT LOWER CORNER FRAME FOUND CRACKED.     LWR CORNER FRAME REPAIRED IAW SRM 52-10-02
